# SDR CA130820003

- Difficulty date: August 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 5,822 hours
- Engine: Lyc O540F1B5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Valve
- Part number: D2111
- Condition: Sticking
- Location: Reservoir
- Part time: 1,359 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULICS FOUND UNSERVICEABLE ON START UP.  HYDRAULIC RESERVOIR REPLACED DUE TO SHUTTLE VALVE STICKING.
